# SDR AALA202206291989

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 44,620 hours, 17,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 1L IS DIFFICULT TO ARM. MAINTENANCE CLEANED AND LUBED DOOR PER AMM 52-10-00.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
